# SDR LR7A2013032500458

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30050
- Condition: Dented
- Location: Bs 777e-817e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT FUSELAGE SKIN HAD MULTIPLE WARPS, DEEP SCRATCHES, CORROSION, AND MULITPLE PATCHES; AT FS 777E TO 817E, WL 140 TO WL 260.  REPAIRED IAW SMP 583 CHAPTER 51-60 AND 51-70.
